# SDR 2007UALA00574

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 55,484 hours, 19,406 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 5, 6 AND 7 LEFT EMERGENCY LIGHTS INOPERATIVE.    RESEATED SEAT 5L CONNECTOR AND OPS CHECK GOOD.
